# SDR SWAA2019101437737

- Difficulty date: October 1, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,298 hours, 32,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531053
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK MECHANICALLY DAMAGED AT BS. 520, LBL 24.5. / REPAIRED SEAT TRACK IAW SRM AND DWG.
